# SDR ASAA2017102722450

- Difficulty date: October 27, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 58,856 hours, 26,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A52111
- Condition: Corroded
- Location: Bs 259-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR SUPPORT FROM BS 259 - 270, BL 0 IS CORRODED.  ACFT GROUNDED.  LOCATED AND DRILLED A NEW FLOOR SUPPORT IAW SRM 51-40-05-0G. INSTALLED.
